PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2013 | 33 | 1 | 73-84
Tytuł artykułu

Bi-ideals in Clifford ordered semigroup

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we characterize both the Clifford and left Clifford ordered semigroups by their bi-ideals and quasi-ideals. Also we characterize principal bi-ideal generated by an ordered idempotent in a completely regular ordered semigroup.
Rocznik
Tom
33
Numer
1
Strony
73-84
Opis fizyczny
Daty
wydano
2013
otrzymano
2012-01-15
poprawiono
2013-03-08
Twórcy
  • Department of Mathematics, Visva Bharati Santiniketan, Bolpur - 731235 West Bengal, India
Bibliografia
  • [1] A.K. Bhuniya and K. Hansda, Complete semilattice of ordered semigroups, communicated.
  • [2] R.A. Good and D.R. Hughes, Associated groups for a semigroup, Bull. Amer. Math. Soc. 58 (1952) 624-625.
  • [3] U. Hebisch and H.J. Weinert, Semirings: Algebraic Theory and Applications in Computer Science, World Scientific, Singapore, 1998.
  • [4] J.M. Howie, Fundamentals of Semigroup Theory, Clarendon Press, Oxford, 1995.
  • [5] A. Iampan, On bi-ideals of semigroups, Lobachevskii J. Math. 29 (2) (2008) 68-72. doi: 10.1134/S1995080208020042
  • [6] N. Kehayopulu, Note on Green's relation in ordered semigroup, Math. Japonica 36 (1991) 211-214.
  • [7] N. Kehayopulu, On completely regular poe-semigroups, Math. Japonica 37 (1992) 123-130.
  • [8] N. Kehayopulu, On regular duo ordered semigroups, Math. Japonica 37 (1992) 535-540.
  • [9] N. Kehayopulu, J.S. Ponizovskii and M. Tsingelis, Bi-ideals in ordered semigroups and ordered groups, J. Math. Sciences 112 (4) (2002). ISSN: 1573-8795
  • [10] N. Kehayopulu, Ideals and Green's relations in ordered semigroups, International Journal of Mathematics and Mathematical Sciences (2006), 1-8, Article ID 61286. doi: 10.1155/IJMMS/2006/61286
  • [11] S. Lajos, On (m,n)-ideals of semigroups, Abstract of Second Hunger. Math. Congress I (1960) 42-44.
  • [12] S. Lajos, On the bi-ideals in Semigroups, Proc. Japan Acad. 45 (8) (1969) 710-712. doi: 10.3792/pja/1195520625
  • [13] S. Lajos, Notes on semilattices of groups, Proc. Japan Acad. 46 (2) (1970) 151-152. doi: 10.3792/pja/1195520460
  • [14] S. Lajos, A characterization of Cliffordian semigroups, Proc. Japan Acad. 52 (9) (1976) 496-497. doi: 10.3792/pja/1195518214
  • [15] S. Lajos, Some characterization of regular duo semigroup, Proc. Japan Acad. 46 (10) (1970) 1099-1101. doi: 10.3792/pja/1195526501
  • [16] S. Lee and S. Kang, Characterization of regular po-semigroup, Commu. Korean Math. Soc. 14 (4) (1999) 687-691.
  • [17] M.M. Miccoli, Bi-ideals in regular semigroups and orthogroups, Acta. Math. Hung. 47 (1-2) (1986) 3-6. doi: 10.1007/BF01949118
  • [18] O. Steinfeld, Quasi-ideals in rings and regular semigroups, Akademiai Ki-ado, Budapest (1958). doi: 10.1007/BF02572529
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmal_1195
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.